Residue Currents and Fundamental Cycles
Journal article, 2018

We give a factorization of the fundamental cycle of an analytic space in terms of certain differential forms and residue currents associated with a locally free resolution of its structure sheaf. Our result can be seen as a generalization of the classical Poincare-Lelong formula. It is also a current version of a result by Lejeune-Jalabert, who similarly expressed the fundamental class of a Cohen-Macaulay analytic space in terms of differential forms and cohomological residues.

Author

Richard Lärkäng

Chalmers, Mathematical Sciences, Algebra and geometry

Elizabeth Wulcan

Chalmers, Mathematical Sciences, Algebra and geometry

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 67 3 1085-1114

Subject Categories

Algebra and Logic

Geometry

Mathematical Analysis

DOI

10.1512/iumj.2018.67.7285

More information

Latest update

9/10/2018